# SDR FDEA201702150568

- Difficulty date: February 15, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 71,303 hours, 25,241 cycles
- System (JASC): 5240 · Service Doors
- Part: Pushrod
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR FAILED DOOR EMERGENCY MECHANISM SYSTEM TEST.  REPLACED R1 DOOR EMERG PWR TRIGGER MECH PUSH ROD AND ROD END REF AMM 52-11-32-4.
